# SDR C2XA11IA142

- Difficulty date: July 4, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- Aircraft time: 23,968 hours, 12,802 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Part number: 6298339001
- Condition: Misaligned
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2020, DURING CRUISE FLIGHT THE CREW REPORTED AN SPS ADVANCE MESSAGE.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, AND FOUND CONNECTOR SP7148 TO BE MISALIGNED, MAINTENANCE CORRECTLY INSTALLED THE THE CONNECTOR, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
